| Catalog Number |
0605640 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Codes |
Extravasation (1842); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometimes post a port placement for chemotherapy treatment, the device allegedly had a subcutaneous leakage.Reportedly, the port system was removed.There was no reported patient injury.
Event or Problem Description
It was reported that the sometimes post a port placement procedure, the device allegedly had a subcutaneous leakage.It was further reported that a crack was noted near the catheter marker.Furthermore, the patient allegedly experienced extravasation as the drug solution allegedly leaked from the subcutaneous tunnel from the catheter damage site.Reportedly, the port system was removed.The current status of the patient was unknown.
Additional Manufacturer Narrative
H10: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.